# SDR ASAA2017033020308

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 35,835 hours, 10,891 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP, NO PROMPT ON MCDU. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM OPS RESTORED NORMAL.
